| Catalog Number |
998606 |
| Medical Device Problem Codes |
Material Puncture/Hole (1504); Material Rupture (1546)
| Health Effect - Clinical Code |
Exposure to Body Fluids (1745)
| Date of Event |
04/22/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during the second dilation on the same procedure, the balloon dilation catheter pressure pump showed that it could not reach the specified pressure.A leak was found, and after replacing the balloon, the dilation was successfully completed.The user was exposed to bodily fluid.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.